Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can facial puffiness after shooting Meth be treated?

Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 613 Questions

default
Posted on Mon, 10 Sep 2018 in Smoking and Alcohol Addiction
Question: Arr I shot up some meth my feet feel down on my left and soft on my right my face is kinda puffy getting scared I got the blood the blood that goes boom
doctor
Answered by Dr. Soujanya 51 minutes later
Brief Answer:

Get your renal function tests done

Detailed Answer:

Hi,

Your feet is soft on your right, and down on your left?

I just want you to confirm is this the thing you are describing? As I'm not very clear about your query.

It is understood that your face is puffy.

So I would like to suggest you to get your renal function tests, liver function tests done along with routine blood and thyroid function tests.

By these investigations, I would get some idea about your health status.

Need some more details about the blood that is expelled.

So, please get back to me with these details.

Hope I have answered your query.

Take care

Regards,
Dr. Soujanya, Psychiatrist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on